Lehrstuhl für Mathematik, Statistik und Geometrie (380)
Organisation: Lehrstuhl
Publikationen
- Veröffentlicht
On shift radix systems over imaginary quadratic Euclidean domains
Weitzer, M. F., Pethõ, A. & Varga, P., 2015, in: Acta cybernetica : forum centrale publicationum cyberneticarum Hungaricum. 2015, 22, 2, 485-498Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On some questions concerning permanents of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1983, in: Israel journal of mathematics. 45 (1983), S. 53-62Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the best constants in inequalities of the Markov and Wirtinger types for polynomials on the half-line
Böttcher, A. & Dörfler, P., 2009, in: Linear algebra and its applications. 430, S. 1057-1069Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the best constants in Markov-type inequalities involving Gegenbauer norms with different weights
Böttcher, A. & Dörfler, P., 2011, in: Operators and matrices. 5, S. 261-272Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the best constants in Markov-type inequalities involving Laguerre norms with different weights
Böttcher, A. & Dörfler, P., 2010, in: Monatshefte für Mathematik. 161, S. 357-367Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the central limit theorem for f(n_kx) f(nkx).
Aistleitner, C., 2010, in: Probability theory and related fields. 146, S. 267-289Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the characterization of Pethő's Loudspeaker
Weitzer, M. F., 2015, in: Publicationes mathematicae. 2015, 87, 1-2Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the class of limits of lacunary trigonometric series
Aistleitner, C., 2010, in: Acta mathematica Hungarica. S. 1-23Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the diameter of sets of almost powers
Van De Woestijne, C. & de Weger, B., 1999, in: Acta arithmetica. 90, S. 371-385Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the Fibonacci Mandelbrot set
Sirvent, V. & Thuswaldner, J., 2015, in: Indagationes Mathematicae. 26, S. 174-190Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)